im a 17 year old male who's been on & off different medications for 3 years before i tried "vyanse" last last year at around this time. I went from 20mg to 30mg then to 50mg & took it till the end of may then stopped because of summer. I again started taking it in August & took it 5 months straight, & actully had increased its dosage to 60mg early December. I ran out on the 21st & stopes taking anymore until January 3rd, the day we came back from Christmas break.
I also wanna point out i starting smoking weed(Yes i know it's not good for you, i quit 4 weeks ago) in mid October occasionally every other weekend. Then in November i had smoked some synthetic weed a little more than a hand full of times, then it got to a point where i was smoking weed every other day if not every day. Then when winter break started, i bought a pipe & had the chance to smoke by myself. I smoked alot during the break & when school started i didnt let up.
I would smoke before school for every other day in January. I did for 2 weeks straight at the end of January. I was making moderate to good grades so i didnt think it was necessary to stop. That's when my first SYMPTOMS arouse.
I would be in 5th period & still kinda feel the high of the weed but not really. That class would give me real bad aneiexty because I was moved to a seat directly across the room someone in there who talked bad about me. So everytime I sat in that class I didn't wanna make any stupid movements or face so I usually just kept my head up with my hands & tried to pay attention. But what got weird was when I'd be listing to the teacher, I'd look around the class but for some reason my eyes would have such jearky movements when i moved them. I remember it got to a point where i was in a trance & couldnt move them or my body for a couple second.
The weirdness in me was showing more & more everyday. My speached was slowing down. I was mixing up words in my sentences. My short term memory was the worst it ever had been. & i was even pausing in the middle of sentences because of forgetting the next word i was gonna say. All of this was really hurting my self-asteem & attitude towards every one else. (lemme let you know that i was going on & of the vyvanse because of how bad the downfall was)
(right before i was diagnosed with my next issue, i was diagnosed with walking pneumonia which was treated for a week with antibiotics & went away)Then in early February everything got worse when people began to say that i "smelled". for 2 weeks people were snickering, telling rumors, & making fun of me right in my face. It got to a point where i couldn't even be in class without only facing the direction towards my desk because of all the anxiety combined with my mental/nero issues. Iv been able to control my anxiety my whole life but my symptoms made it unberible to be at school. I finally went to my pediatrician & he check out my "lower back area" & discovered that i had a perianal fistual/abscess. He said I'd probably have to get it removed surgically but gave me antibiotics to treat it & said it'd be normal if it went away but it would eventually come back. After 2 weeks of anti biotics it went away after getting it checked out.
That even mayed me miss more of school because when i came back in early march i was being treated even worse. Even being mocked by my own friends. I couldn't take it anymore. It got to a point where i couldn't ignore it no matter how hard i tried. My eyes were constantly watering. I wanted to burst out & yell ,& cry. I had to tell my dad on numerous occasions to pick me up from school. (at this point i stopped vyvanse & weed completely) Then i decided in mid march that i couldn't remain living my life at that school. I stayed home for the next 2 weeks as my dad was trying to get me transfers to another school. While being at home, having no friends or life, depression set in. & everything got 10 times worse.
All i did was eat & sleep. I started to notice more twitching & every part of my body mostly when laying down. Legs, arms, even face sometimes. My knees especially tingle & feel numb& twitch everytime I lay on them or have a blanket over em. I started getting migranes (especially in my left eye that would go over my head down to the the back of my head on the left side. My eyes constantly seemed to be more blurry. My right eye gets darker/blurry in very dim light. (really my eyes hadn't looked normal since December. I noticed More vessels were appearing & the pink cavity inside your eye next to your nose was getting bigger.) I noticed my lower forhead/browbown was getting swollen/bigger & so was the bones on the side of the face next to the ear. I had so much pressure in my lower head & in my temples (which looked like they were sunken) I also noticed the bones on top of my shoulders were popping out more. & so was the collar bone. & I also noticed my shins felt like they were loosing bone density. But my biggest issue is that the weird eye movement I had back in January has evolved into a twitch im getting in my head & limbs. Like lets say il think about getting up to do something really urgent like get out of bed, my should will actully jerk up as if I was going to. Now im having these uncontrolled jerks when doing the most easiest things. Like il be laying down on my back using my phone, & il adjust my head but il overshoot it & my head will twitch back. It got to a point where it felt like i was lossing my motor skill & couldnt tottaly control myself. I haven't felt at ease & normal in a long time..
I explained all my symptoms to my pediatrician & he was more focused on my anxiety so he prescribed me sertaline & set me up with a sycyatrist because me & my mom had got into an argument in the waiting room. After i took half a 50mg of sertaline the next day, i didnt feel a y different. Coming down did feel quite weird. At night my jerky movements got worse. I skipped the next day to take them. Then took them the day after that, it was the same. The day after that i didn't take it again but i woke up with no headache or bad feelings. I felt like it might be a good day, espiclly since my twitches wernt bothering me as much since i was kinda getting used to them. But aa i sat in a chair playing video games, i notcied how i couldnt atay focused on my tv. It was like i was so bored i was looking passed the tv, but i couldnt concentrate no matter how hard i tried. My pulse started getting fasteras so was my breathing & i felt light headed & dizzy. Then i felt like it was a dream. I couldnt move my limbs exactly how i wanted to & it felt like i was gonna black out. Felt like i had major brain fog. Idk why i got this way. It wasnt like my own anxiety provoked it. It eventully went away 15 mins later after having my mom helped me with my breathing. After that i felt extremly tired.
I then saw the sycyatrist the next day with my dad & explained that i really didn't need a therepy, i needed a neurologist. I explained all my symptoms & told her about the incident & she tottaly agreed that I needed a neurologist because I could've had a seizure.
I am now waiting for my next appoint with my peditrician so he can refer mw to whatever doctors I need to see. I hadden gotten extensive lab/blood work done back in late February that confirmed that I looked healthy. He also saw I tested positive for thc. Last time he talked to me he said I should be taking the sertaline in the mornings 30 mins before I take my 60 mg vyvanse. I did that for the first time today & at the high of my medicine I felt great. But now that im coming down my body cannot stop shivering, im having more intinse musle/motore twitches, & my speech has slowed down & im very forgetfull of words I need to say.
If there's anyone out there who has any knowledge of what might be going on please please help. Im very scared. Its so hard to go out in public this way. I just want my life back..